Alert archive / Louisiana / Special Weather Statements in 2016
Special Weather Statement, NWS New Orleans, LA
NWS New Orleans, LA issued this special weather statement at Aug 25, 2016, 2:08 PM CDT for West Baton Rouge Parish, Louisiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2016, 2:08 PM CDT (19:08 UTC)
- Expired
- Aug 25, 2016, 2:45 PM CDT
- In force
- 37 min
- Issued by
- NWS New Orleans, LA
County West Baton Rouge Parish, LA
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2543 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
351
WWUS84 KLIX 251908
SPSLIX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
208 PM CDT THU AUG 25 2016
LAZ034-046-047-251945-
IBERVILLE-POINTE COUPEE-WEST BATON ROUGE-
208 PM CDT THU AUG 25 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WEST BATON ROUGE...
SOUTHWESTERN POINTE COUPEE AND NORTHWESTERN IBERVILLE PARISHES...
AT 207 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RAMAH...OR 16
MILES WEST OF PORT ALLEN...MOVING WEST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIVONIA...MARINGOUIN...FORDOCHE...ROSEDALE...GROSSE TETE...LOTTIE AND
RAMAH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3065 9174 3050 9139 3032 9141 3026 9159
3028 9159 3031 9162 3035 9163 3036 9165
3039 9162 3044 9164 3048 9169 3050 9170
3050 9171 3062 9175
TIME...MOT...LOC 1907Z 095DEG 10KT 3043 9149
$$
AKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Aug 25, 8:26 AM CDT, 5 hours 42 minutes earlier.
Area forecast discussion, Aug 25, 8:26 AM CDT, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
826 AM CDT THU AUG 25 2016
...SOUNDING DISCUSSION...
The sounding this morning represents a moist and unstable airmass.
PW is well above average at 2.2 inches and mixed layer CAPE is
2400 J/KG. There is a sfc inversion in the first 900 feet but that
will quickly mix out with heating this morning. With the
instability in place some storms could be strong and a localized
flooding threat could be a concern from slow moving or training
storms. Winds are easterly through the profile.
Krautmann
&&
.PREV DISCUSSION... /issued 334 AM CDT THU AUG 25 2016/
SYNOPSIS...
High pressure centered over the Carolinas extends southwest toward
Texas. Invest 99L is currently still disorganized to the northwest
of Puerto Rico. Upper ridge currently centered near the TN-AL-MS
border region. Over the local area, a few showers and
thunderstorms dot the coastal areas. Clouds from current and
evening convection cover much of southeast Louisiana and southwest
Mississippi, with clearing moving in from the east. Aside from the
usual warm spots on the south shore of Lake Pontchartrain and
Boothville in the lower 80s, most locations are in the mid and
upper 70s.
SHORT TERM...
Easterly waves moving across the Gulf of Mexico will bring several
rounds of showers and thunderstorms through the weekend. Highest
potential for thunderstorms will be in southern and western
portions of the area. Most convection should die around sunset as
has been the case for several days. If there is going to be a day
drier than the others, it will be Friday.
High temperatures for most locations have been running a few
degrees above guidance for a while now. Will continue to follow
this trend, realizing that one or two will bust if convection hits
that station much before 18Z. 35
LONG TERM...
Forecast problem for the early and middle portions of next week
will be the eventual progress of current Invest 99L. Models
continue to struggle with the handling of this system, as they are
apt to do before a well defined low pressure center develops. The
big change with the 12z guidance yesterday was the eastward shift
of the ECMWF model which kept the low over or near Florida and the
eastern Gulf of Mexico, somewhat similar to the GFS/NAM solutions.
The 00z ECMWF guidance package continued to support this scenario.
The big driver of movement will be the position and strength of
the large mid/upper level high pressure ridge that will be over
the mid Atlantic to Tennessee Valley region, but the models have
also varied in their handling this important feature as well.
Until the models have a closed circulation to initialize,
confidence in a particular track or intensity will remain low.
It should be emphasized that there remains a chance the central
Gulf coast could eventually deal with impacts from a tropical
cyclone, so we will need to closely monitor developments and
forecast trends, and be prepared!
Regarding the local forecast, there is a large range of scenarios
from high to low PoP, and hot temperatures to rain cooled that
could cause some shifts in the forecast much of next week, so
have gone with a conservative blend with the models and WPC
guidance at this time. If there is a trend in the guidance, it
would be toward warmer and drier conditions at midweek. 35/22
AVIATION...
Scattered to numerous showers and thunderstorms are expected across
the forecast area today. The convection will increase during the mid
and late morning hours and persist into the afternoon before
diminishing after sunset. Outside the areas of convection, VFR
conditions will prevail. 11
MARINE...
Moderate easterly flow will prevail through the weekend and into
early next week as a ridge of high pressure prevails across the
southeast conus. Seas will generally be in the range of 2 to 4 feet
during the period. 11
DECISION SUPPORT...
DSS code: Blue
Deployed: None.
Activation: None.
Activities: Flood recovery support
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 92 74 93 72 / 60 20 20 10
BTR 92 75 94 74 / 70 20 20 10
ASD 92 74 93 74 / 60 20 20 20
MSY 91 80 94 78 / 60 20 30 20
GPT 92 75 93 76 / 50 10 20 20
PQL 92 74 94 74 / 40 10 20 20
&&
.LIX Watches/Warnings/Advisories...
LA...None.
GM...None.
MS...None.
GM...None.
&&Hazardous weather outlook, Aug 25, 1:39 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 139 PM CDT THU AUG 25 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-260645- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 139 PM CDT THU AUG 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL... FREQUENT LIGHTNING STRIKES...AND GUSTY WINDS. SOME TRIBUTARIES IN EAST BATON ROUGE...IBERVILLE AND ASCENSION PARISHES ARE EXPERIENCING BACKWATER FLOODING. PLEASE REFER TO FLOOD ADVISORIES AND STATEMENTS FOR THE LATEST INFORMATION. THE AFTERNOON HEAT INDEX VALUES WILL BE IN THE 100 TO 105 DEGREE RANGE IN LOCATIONS OUTSIDE OF RAIN AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. A FEW STORMS COULD BE STRONG AND PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING STRIKES...AND GUSTY WINDS. HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED DURING THE AFTERNOON EACH DAY. THIS MAY PRODUCE HEAT RELATED IMPACTS ON PEOPLE OUTDOORS...ESPECIALLY IN FLOOD AFFECTED AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 25, 12:58 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1258 PM CDT THU AUG 25 2016 LAZ046>049-251830- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- 1258 PM CDT THU AUG 25 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST BATON ROUGE...NORTHEASTERN IBERVILLE...SOUTHWESTERN EAST BATON ROUGE AND NORTHWESTERN ASCENSION PARISHES... AT 1258 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PLAQUEMINE... MOVING WEST AT 15 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BATON ROUGE...GONZALES...PLAQUEMINE...PORT ALLEN...OAK HILLS PLACE... ST. GABRIEL...ADDIS...BRUSLY...WHITE CASTLE...INNISWOLD...GEISMER...OLD JEFFERSON...PRAIRIEVILLE...CARVILLE...GARDERE...VILLAGE ST. GEORGE... WESTMINSTER AND SHENANDOAH. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3064 9130 3038 9099 3014 9090 3020 9149 TIME...MOT...LOC 1758Z 107DEG 13KT 3030 9120 AK
Special weather statement, Aug 25, 1:21 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
121 PM CDT THU AUG 25 2016
LAZ066-067-251845-
LOWER LAFOURCHE-LOWER TERREBONNE-
121 PM CDT THU AUG 25 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAFOURCHE AND
SOUTHEASTERN TERREBONNE PARISHES...
AT 121 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GALLIANO...
MOVING WEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLIANO...CUT OFF...LAROSE...GOLDEN MEADOW...MONTEGUT...LEEVILLE AND
CHAUVIN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2909 9024 2920 9026 2919 9027 2920 9027
2931 9034 2929 9038 2922 9041 2923 9041
2935 9043 2928 9048 2928 9058 2920 9055
2924 9064 2922 9064 2955 9066 2956 9019
2947 9012 2918 9007
TIME...MOT...LOC 1821Z 080DEG 15KT 2942 9027
AKSpecial weather statement, Aug 25, 1:30 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
130 PM CDT THU AUG 25 2016
LAZ036-047-048-050-251900-
LIVINGSTON-EAST FELICIANA-WEST BATON ROUGE-EAST BATON ROUGE-
130 PM CDT THU AUG 25 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LIVINGSTON...
CENTRAL WEST BATON ROUGE...EAST BATON ROUGE AND SOUTHERN EAST
FELICIANA PARISHES...
AT 130 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GREENWELL
SPRING...OR 9 MILES EAST OF BAKER...MOVING WEST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...PORT ALLEN...SLAUGHTER...PRIDE...
GREENWELL SPRING...MERRYDALE...WATSON...
BROWNFIELDS AND BATON ROUGE AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3061 9135 3065 9133 3066 9133 3065 9130
3070 9132 3072 9129 3075 9128 3076 9126
3078 9126 3071 9087 3065 9091 3065 9090
3044 9101 3040 9140
TIME...MOT...LOC 1830Z 101DEG 9KT 3061 9101
AKSpecial weather statement, Aug 25, 1:48 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
148 PM CDT THU AUG 25 2016
LAZ059-065>067-251930-
UPPER LAFOURCHE-LOWER LAFOURCHE-UPPER TERREBONNE-LOWER TERREBONNE-
148 PM CDT THU AUG 25 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAFOURCHE AND EASTERN
TERREBONNE PARISHES...
AT 148 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GALLIANO...
MOVING WEST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOUMA...GALLIANO...LAROSE...CUT OFF...GOLDEN MEADOW...MONTEGUT...
CHAUVIN...DULAC...COCODRIE...LUMCON CENTER BUOY AND TAMBOUR BAY BUOY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2916 9073 2967 9073 2956 9027 2927 9030
2928 9035 2931 9034 2924 9040 2935 9044
2928 9048 2928 9058 2921 9054 2921 9059
2922 9058 2925 9061 2919 9061 2925 9063
2918 9064
TIME...MOT...LOC 1848Z 096DEG 18KT 2942 9039
AKSpecial weather statement, Aug 25, 1:51 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
151 PM CDT THU AUG 25 2016
LAZ050-072-251930-
LIVINGSTON-SOUTHERN TANGIPAHOA-
151 PM CDT THU AUG 25 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN TANGIPAHOA AND
CENTRAL LIVINGSTON PARISHES...
AT 151 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
PONCHATOULA...OR NEAR HAMMOND...MOVING WEST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...PONCHATOULA...LIVINGSTON...ALBANY...SPRINGFIELD...ROBERT...
NATALBANY...KILLIAN AND TICKFAW.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3052 9033 3034 9036 3033 9046 3034 9048
3033 9051 3031 9080 3065 9078 3065 9057
TIME...MOT...LOC 1851Z 096DEG 18KT 3045 9047
AKSpecial weather statement, Aug 25, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
208 PM CDT THU AUG 25 2016
LAZ034-046-047-251945-
IBERVILLE-POINTE COUPEE-WEST BATON ROUGE-
208 PM CDT THU AUG 25 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WEST BATON ROUGE...
SOUTHWESTERN POINTE COUPEE AND NORTHWESTERN IBERVILLE PARISHES...
AT 207 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RAMAH...OR 16
MILES WEST OF PORT ALLEN...MOVING WEST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIVONIA...MARINGOUIN...FORDOCHE...ROSEDALE...GROSSE TETE...LOTTIE AND
RAMAH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3065 9174 3050 9139 3032 9141 3026 9159
3028 9159 3031 9162 3035 9163 3036 9165
3039 9162 3044 9164 3048 9169 3050 9170
3050 9171 3062 9175
TIME...MOT...LOC 1907Z 095DEG 10KT 3043 9149
AKThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 10:49 PM CDT | Special Weather Statement | LIX | Orleans | 56 min |
| Aug 25, 9:55 AM CDT | Special Marine Warning | LIX | 35 min | |
| Aug 25, 11:13 AM CDT | Special Weather Statement | LIX | Saint Charles | 32 min |
| Aug 25, 11:24 AM CDT | Areal Flood Advisory | LIX | Jefferson | 66 min |
| Aug 25, 12:28 PM CDT | Special Weather Statement | LIX | Ascension, East Baton Rouge | 32 min |
| Aug 25, 12:32 PM CDT | Special Weather Statement | LIX | Saint Charles | 28 min |
| Aug 25, 12:58 PM CDT | Special Weather Statement | LIX | Iberville, West Baton Rouge | 32 min |
| Aug 25, 1:21 PM CDT | Special Weather Statement | LIX | Lafourche | 24 min |
| Aug 25, 1:30 PM CDT | Special Weather Statement | LIX | East Baton Rouge, West Baton Rouge | 30 min |
| Aug 25, 1:48 PM CDT | Special Weather Statement | LIX | Lafourche | 42 min |
| Aug 25, 1:51 PM CDT | Special Weather Statement | LIX | Livingston | 39 min |
| Aug 25, 2:10 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 50 min |
| Aug 25, 2:13 PM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 47 min |
| Aug 25, 2:28 PM CDT | Special Weather Statement | LIX | East Baton Rouge, Livingston | 47 min |
| Aug 25, 2:36 PM CDT | Special Weather Statement | LIX | Ascension | 24 min |
| Aug 25, 2:40 PM CDT | Special Marine Warning | LIX | 65 min | |
| Aug 25, 2:52 PM CDT | Special Weather Statement | LIX | East Feliciana | 38 min |
| Aug 25, 3:05 PM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, Iberville | 24 hr |
| Aug 25, 5:02 PM CDT | Special Weather Statement | LIX | Tangipahoa | 43 min |
| Aug 24, 7:21 PM CDT | Special Weather Statement | LIX | Wilkinson | 39 min |
| Aug 25, 2:58 PM CDT | Special Weather Statement | LIX | Hancock | 47 min |
| Aug 25, 5:03 PM CDT | Special Weather Statement | LIX | Pike | 42 min |
Nearby
Special Weather Statements in Louisiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.